# SDR SWIA2021091361026

- Difficulty date: July 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DD6 MID INTERCOSTAL HAS MULTIPLE AREAS OF CORROSION      (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED CORRODED DD6 MID INTERCOSTAL WITH NEW UNIT.  REF CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, DWG 601R31702 REV -N.  COMPLIED WITH TASK CARD 51-900-1002-SKY. OPERATIONAL TEST CHECKED GOOD, PRESSURE CHECKED GOOD. SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED
